# SDR REXA2015121601233

- Difficulty date: December 16, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,752 hours, 21,315 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG NOSE COWL OTBD COWL BRACKET IS CRACKED.  R & R NR 1 ENG COWL OTBD COWL BRACKET IAW AMM 71-61-01.
